, Volume 8, Issue 3, pp 369-381
Date: 24 Jun 2010

Approximation of a Continuous Curve by its Bernstein-Bézier Operator

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we consider integer and rational parametric Bézier curves and study the distance between the curve and its control polygon. To measure the distance we use first and second order moduli of smoothness of vector-valued function. We consider also NURBS curves with equidistant knots. Some direct approximation theorems will be presented.